# SDR USAA950922

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23382
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 950-999
- Part time: 27,606 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 40 INCHES CORRODED AREA ON 'Z' ANGLE AT LEFT AFT ENTRY DOOR FRAME STATION 950 TO STATION 999.  REPLACED 'Z' ANGLE AND FABRICATED NEW WEB UNDER ANGLE.  REPAIRED PER SRM 51-10-2.  CORROSION LEVEL 2.  CORROSION TASK NR C53-107-02.  (M)
